Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 40, NWS Kansas City, MO

June 22, 20196 counties in Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas

NWS Kansas City, MO issued this flash flood warning at Jun 22, 2019, 9:18 PM CDT for 6 counties in Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 9:18 PM CDT (02:18 UTC)
Expired
Jun 23, 2019, 3:15 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Buchanan County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 61 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:30 PM CDTFLASH FLOOD2 S Basehor, KS1 FOOT OF WATER OVER THE ROADWAY IN SOUTH BASEHOR ON 155TH 1/4 SOUTH OF STATE AVE.
Jun 22, 9:50 PM CDTFLASH FLOOD1 Ssw Basehor, KS2 FOOT OF WATER OVER 158TH AND PARALLEL IN BASEHOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2860 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

934 
WGUS53 KEAX 230218
FFWEAX
KSC091-103-209-MOC021-037-047-049-095-165-230815-
/O.NEW.KEAX.FF.W.0040.190623T0218Z-190623T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
918 PM CDT Sat Jun 22 2019

The National Weather Service in Pleasant Hill has issued a

* Flash Flood Warning for...
  Wyandotte County in northeastern Kansas...
  Leavenworth County in northeastern Kansas...
  Johnson County in east central Kansas...
  Northwestern Cass County in west central Missouri...
  Southeastern Buchanan County in northwestern Missouri...
  Clay County in west central Missouri...
  Southwestern Clinton County in northwestern Missouri...
  Platte County in west central Missouri...
  Jackson County in west central Missouri...

* Until 315 AM CDT.

* At 915 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One to two inches of rain have 
  fallen over the northern and western Kansas City Metro and this 
  rain is expected to slowly move through the southern and eastern 
  Metro. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
  Shawnee, Blue Springs, Lenexa, Leavenworth, Leawood, Raytown,
  Liberty, Gladstone, Grandview, Belton, Prairie Village, Raymore,
  Gardner, Grain Valley and Lansing.

Additional rainfall amounts of one to three are possible in the 
warned area.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 25.
 Interstate 70 in Kansas between mile markers 410 and 423.
 Interstate 35 in Missouri between mile markers 0 and 32.
 Interstate 35 in Kansas between mile markers 202 and 235.
 Interstate 29 between mile markers 0 and 30.
 Interstate 635 between mile markers 0 and 12.
 Interstate 470 between mile markers 0 and 16.
 Interstate 435 between mile markers 0 and 83.
 Kansas Turnpike between mile markers 206 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3942 9518 3940 9493 3965 9466 3941 9422
      3921 9421 3921 9420 3882 9414 3874 9484
      3874 9506 3898 9506 3899 9508 3896 9509
      3897 9511 3898 9516 3896 9517 3897 9519

$$
1 follow-up statement
057 
WGUS73 KEAX 230806
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
306 AM CDT Sun Jun 23 2019

KSC091-103-209-MOC021-037-047-049-095-165-230815-
/O.EXP.KEAX.FF.W.0040.000000T0000Z-190623T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wyandotte KS-Leavenworth KS-Johnson KS-Cass MO-Buchanan MO-Clay MO-
Clinton MO-Platte MO-Jackson MO-
306 AM CDT Sun Jun 23 2019

...THE FLASH FLOOD WARNING FOR WYANDOTTE...LEAVENWORTH...JOHNSON...
NORTHWESTERN CASS...SOUTHEASTERN BUCHANAN...CLAY...SOUTHWESTERN
CLINTON...PLATTE AND JACKSON COUNTIES WILL EXPIRE AT 315 AM CDT...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3942 9518 3940 9493 3965 9466 3941 9422
      3921 9421 3921 9420 3882 9414 3874 9484
      3874 9506 3898 9506 3899 9508 3896 9509
      3897 9511 3898 9516 3896 9517 3897 9519

$$

Barham

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:24 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 22, 6:24 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
624 PM CDT Sat Jun 22 2019

.Discussion...
Issued at 357 PM CDT SAT JUN 22 2019

Severe weather along with possible flash flooding will be the main
concerns heading into this evening and overnight...

Severe thunderstorm watch 426 now in effect for the western half
of our fcst area as dewpoints in the low- to mid 70s combined
with temperatures in the middle to upper 80s, have led to rapid
destabilizion across our area. Latest SPC Mesoanalysis shows an
MLCAPE axis of 5000+ J/kg extending north across our region this
afternoon, with some residual capping still noted across far
northwest Missouri and east-central Missouri behind an outflow
boundary from earlier MCS activity. Main limiting factor so far
today has been a lack of synoptic-scale forcing, however regional
GOES-16 water vapor imagery continues to show a compact shortwave
trough lifting north through the southern Plains this afternoon.
In addition, surface analysis shows main cold front slowly
approaching our area from the northwest this afternoon, with
visible satellite clearly showing the aforementioned outflow
boundary extending from near Liberty south through the Missouri
Ozarks. These surface features, combined with the approaching
upper shortwave, will be the focus for developing convection
across western Missouri and eastern Kansas in the next hour or
two. Fcst soundings show fat CAPE profiles through the vertical
with high amounts of instability noted in the hail growth region
which is most likely in response to nearly dry adiabatic lapse
rates in the mid-levels resulting from a migrating EML plume
which is now in-place over the central Plains and adjoining lower
Missouri Vly. This dry mid-level air will also support strong
damaging wind gusts with storms that develop across the area later
this afternoon, which can be seen on latest SPC Mesoanalysis
DCAPE fcsts which highlight 1000+ J/kg across portions of the
area. While the tornado threat appears lower than the hail and
strong wind threat, regions near residual boundaries will need to
be watched closely as these areas often times support higher
amounts of low-level vorticity generation.

After convection develops, its expected to slowly move from west
to east across the fcst area. Another concern heading into the
overnight period will be the possibility of heavy rain and flash
flooding as PWAT values increase to 2" across a large portion of
the area. In fact, latest CIRA Advected Layered Precipitable
Water satellite imagery shows a corridor of higher mid- and
upper-level moisture heading north from the southern Plains this
afternoon, which further supports the idea that rainfall overnight
can be very efficient with such a warm and moist airmass in-place
over the area. Combine this with wet soil conditions from heavy
rainfall in previous days, we could be looking at an increased
flash flood threat later tonight and early Sunday. As a result of
these concerns, have elected to hoist another flash flood watch
which will remain in effect through Sunday evening for the entire
forecast area.

Unfortunately, shower and storm activity will likely continue for
a large part of the day on Sunday as the main cold front finally
starts to move through the region. Severe wx will remain a concern
through the day thanks to abundance of instability thanks to such
a moist pre-frontal airmass. Fortunately, rain chances should
start coming to an end through the overnight hours into Monday
morning as the front starts clearing the area.

Cooler and less humid air looks to finally move back into the
area on Monday as region will reside in a post frontal airmass.
Some lingering shwrs and storms will be possible through the day
as instability type shwrs/storms may develop across northern
Missouri as main upper low passes to our north. Drier and less
humid air looks to then remain in-place through at least mid-week
as high pressure settles south over the area.

&&

.Aviation...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 624 AM CDT SAT JUN 22 2019

Main concerns heading forward this evening will be ongoing
storms chances through the overnight hours. Expect storms to
impact all terminals this evening with widespread MVFR/IFR
restrictions possible as activity moves through the area. Variable
wind speeds up to 50 kts (possibly higher) will be possible with
the strongest storms. With time, storm activity should begin to
move east of the region after the 06z time frame, with widespread
MVFR cigs likely in the storm's wake. There is a possibility that
cigs fall below IFR thresholds during the early morning hours,
but will address those concerns with the 06z issuance if
confidence increases.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through late Sunday night for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through late Sunday night for MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.

&&

Discussion...32
Aviation...32
Hazardous weather outlook, Jun 22, 12:44 PM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
1244 PM CDT Sat Jun 22 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-231745-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
1244 PM CDT Sat Jun 22 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...This Afternoon and Tonight

 Severe storms are possible later this afternoon into tonight across
 the entire area. All modes of severe are possible including
 damaging winds, large hail, and a tornado or two. In addition,
 heavy rain is expected with these storms which could lead to flash
 flooding as well as additional river flooding.

 More detailed information can be
 accessed at... https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Multiple rounds of storms are possible Sunday with some lingering
 storms in the morning and then redevelopment in the afternoon. The
 storms in the afternoon could become severe with large hail,
 damaging winds, and a few tornadoes possible. By Monday there could
 be 2 to 3 inches of rainfall over the region with some areas seeing
 localized amounts higher than that, mainly north of the Missouri
 River. This will likely aggravate river flooding and may cause some
 flash flooding issues.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 22, 7:46 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     6 NW TRENTON            40.14N 93.70W
06/22/2019  M60 MPH          GRUNDY             MO   EMERGENCY MNGR

&&
Local storm report, Jun 22, 8:37 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     1 SSW TRENTON           40.07N 93.62W
06/22/2019                   GRUNDY             MO   EMERGENCY MNGR

            SEVERAL STRUCTURES NEAR TRENTON SUSTAINED
            DAMAGE, INCLUDING SEVERAL POWER LINES DOWN.

&&

JWL
Special weather statement, Jun 22, 8:46 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
846 PM CDT Sat Jun 22 2019

KSZ025-102>104-MOZ020-028-029-230215-
Doniphan KS-Wyandotte KS-Atchison KS-Leavenworth KS-Platte MO-
Buchanan MO-Clay MO-
846 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WYANDOTTE...SOUTH
CENTRAL DONIPHAN...LEAVENWORTH...ATCHISON...SOUTHERN BUCHANAN...WEST
CENTRAL CLAY AND PLATTE COUNTIES UNTIL 915 PM CDT...

At 846 PM CDT, Doppler radar was tracking a strong thunderstorm near
Winchester, or near Oskaloosa, moving east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
St. Joseph, Leavenworth, Gladstone, Lansing, Atchison, Smithville,
Bonner Springs, Parkville, Tonganoxie, Platte City, Basehor,
Riverside, Weatherby Lake, Weston, Kansas City, Lake Waukomis,
Agency, Effingham, Dearborn and Camden Point.

This includes the following highways...
 Interstate 29 between mile markers 4 and 41.
 Interstate 635 near mile marker 12.
 Interstate 435 between mile markers 14 and 41.
 Kansas Turnpike between mile markers 207 and 226.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Kansas...and northwestern and west central Missouri.

LAT...LON 3978 9515 3967 9473 3922 9451 3899 9518
      3942 9518 3942 9550
TIME...MOT...LOC 0146Z 247DEG 46KT 3928 9526

Welsh
Special weather statement, Jun 22, 8:59 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
859 PM CDT Sat Jun 22 2019

MOZ007-008-016-017-024-025-032-033-230230-
Schuyler MO-Putnam MO-Macon MO-Adair MO-Chariton MO-Randolph MO-
Linn MO-Sullivan MO-
859 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...NORTHERN
RANDOLPH...ADAIR...EASTERN LINN...EASTERN PUTNAM...EASTERN
SULLIVAN...SCHUYLER AND MACON COUNTIES UNTIL 930 PM CDT...

At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Lancaster to Bucklin. Movement
was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Kirksville, Macon, Brookfield, Marceline, La Plata, Lancaster,
Bevier, Green City, Queen City, Bucklin, Novinger, Greentop, Atlanta,
Downing, Callao, Greencastle, Brashear, Glenwood, New Cambria and
Jacksonville.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central and northeastern Missouri.

LAT...LON 3953 9230 3965 9318 4059 9285 4060 9235
      3995 9235 3995 9229
TIME...MOT...LOC 0159Z 268DEG 35KT 4062 9257 3977 9292

Welsh
Special weather statement, Jun 22, 9:03 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
903 PM CDT Sat Jun 22 2019

MOZ001-002-011-230230-
Atchison MO-Holt MO-Nodaway MO-
903 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NORTHEASTERN HOLT AND
NODAWAY COUNTIES UNTIL 930 PM CDT...

At 903 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tarkio, moving east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Maryville, Tarkio, Fairfax, Burlington Junction, Hopkins, Ravenwood,
Maitland, Skidmore, Graham, Clearmont, Elmo, Pickering, Westboro,
Arkoe, Quitman and Corning.

This includes Interstate 29 between mile markers 95 and 106.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Missouri.

LAT...LON 4057 9467 4040 9463 4019 9478 4022 9547
      4025 9549 4026 9553 4058 9546
TIME...MOT...LOC 0203Z 260DEG 49KT 4042 9526

Welsh
Special weather statement, Jun 22, 9:11 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
911 PM CDT Sat Jun 22 2019

KSZ103>105-MOZ021>023-028>030-037-230245-
Johnson KS-Wyandotte KS-Leavenworth KS-Platte MO-Ray MO-Clinton MO-
Livingston MO-Jackson MO-Caldwell MO-Clay MO-
911 PM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...SOUTHERN
LEAVENWORTH...JOHNSON...CLAY...CLINTON...NORTHWESTERN RAY...
CALDWELL...SOUTHEASTERN PLATTE...WESTERN JACKSON AND SOUTHWESTERN
LIVINGSTON COUNTIES UNTIL 945 PM CDT...

At 911 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cameron to near Eudora. Movement was east
at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Shawnee, Lenexa,
Leawood, Raytown, Liberty, Gladstone, Grandview, Prairie Village,
Lansing, Excelsior Springs, Merriam, Mission, Smithville, Kearney,
Bonner Springs and De Soto.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 14.
 Interstate 70 in Kansas between mile markers 410 and 423.
 Interstate 35 in Missouri between mile markers 0 and 51.
 Interstate 35 in Kansas between mile markers 214 and 235.
 Interstate 29 between mile markers 0 and 18.
 Interstate 635 between mile markers 0 and 12.
 Interstate 470 between mile markers 0 and 3.
 Interstate 435 between mile markers 0 and 83.
 Kansas Turnpike between mile markers 206 and 226.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern and east central Kansas...and north central,
northwestern and west central Missouri.

LAT...LON 3971 9434 3976 9359 3885 9458 3885 9461
      3882 9461 3886 9506 3898 9506 3899 9507
      3898 9509 3896 9508 3898 9516 3896 9517
      3897 9519 3901 9519
TIME...MOT...LOC 0211Z 248DEG 32KT 3969 9418 3892 9514

Welsh

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:00 PM CDTSpecial Weather StatementEAXCaldwell, Clinton30 min
Jun 22, 7:01 PM CDTAreal Flood AdvisoryEAXDaviess, DeKalb, Harrison, Mercer3 hr
Jun 22, 7:07 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Grundy and 4 more38 min
Jun 22, 7:15 PM CDTSevere Thunderstorm WarningEAXHolt30 min
Jun 22, 7:43 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Grundy, Harrison, Linn and 5 more32 min
Jun 22, 7:59 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler22 hr
Jun 22, 7:59 PM CDTRiver Flood WarningEAXDaviess, Gentry49 hr
Jun 22, 7:59 PM CDTRiver Flood WarningEAXDaviess, Livingston4 days
Jun 22, 8:10 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte23 min
Jun 22, 8:13 PM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Grundy, Linn, Livingston and 6 more47 min
Jun 22, 8:40 PM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
Jun 22, 8:46 PM CDTSpecial Weather StatementEAXBuchanan, Platte29 min
Jun 22, 8:48 PM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Livingston and 1 more12 hr
Jun 22, 8:59 PM CDTSpecial Weather StatementEAXAdair, Macon, Schuyler31 min
Jun 22, 9:03 PM CDTSpecial Weather StatementEAXAtchison, Nodaway27 min
Jun 22, 9:11 PM CDTSpecial Weather StatementEAXCaldwell, Clay, Clinton34 min
Jun 22, 9:49 PM CDTSpecial Weather StatementEAXClay, Jackson, Ray41 min
Jun 22, 10:05 PM CDTRiver Flood WarningEAXJohnson, Pettis37 hr
Jun 22, 10:05 PM CDTRiver Flood WarningEAXRay55 hr
Jun 22, 10:05 PM CDTRiver Flood WarningEAXClay, Jackson, Platte4 days
Jun 22, 10:20 PM CDTSpecial Weather StatementEAXCass, Jackson, Lafayette25 min
Jun 22, 10:21 PM CDTFlash Flood WarningEAXCaldwell, Carroll, Daviess, Livingston, Ray6 hr
Jun 22, 10:27 PM CDTRiver Flood WarningEAXClay, Ray34 hr
Jun 22, 10:28 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson32 min
Jun 22, 10:43 PM CDTSevere Thunderstorm WarningEAXBates, Henry, Johnson, Pettis47 min
Jun 22, 10:59 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis31 min
Jun 22, 11:24 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline36 min
Jun 22, 11:31 PM CDTFlash Flood WarningEAXCarroll, Chariton, Linn, Livingston, Macon6 hr
Jun 22, 11:49 PM CDTSpecial Weather StatementEAXCooper, Howard41 min
Jun 22, 11:59 PM CDTSpecial Weather StatementEAXPettis31 min
Jun 23, 12:14 AM CDTSpecial Weather StatementEAXAdair46 min
Jun 23, 12:27 AM CDTAreal Flood AdvisoryEAXBates, Henry14 hr
Jun 23, 12:48 AM CDTSpecial Weather StatementEAXRandolph42 min
Jun 23, 12:57 AM CDTRiver Flood WarningEAXClay, Platte34 hr
Jun 23, 1:40 AM CDTRiver Flood WarningEAXGrundy, Livingston16 hr
Jun 23, 4:12 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Daviess, Livingston, Ray4 hr
Jun 23, 5:21 AM CDTAreal Flood WarningEAXCarroll, Chariton, Linn, Livingston, Macon3 hr
Jun 23, 5:41 AM CDTRiver Flood WarningEAXBates, Cass, Henry45 hr
Jun 23, 6:46 AM CDTRiver Flood WarningEAXBates7 days
Jun 23, 7:51 AM CDTSpecial Weather StatementEAXBates, Cass39 min
Jun 23, 8:13 AM CDTAreal Flood WarningEAXAdair, Andrew, Buchanan, Caldwell, Carroll, Chariton and 19 more12 hr
Jun 23, 8:46 AM CDTRiver Flood WarningEAXJackson27 hr
Jun 23, 8:52 AM CDTRiver Flood WarningEAXJackson5 hr
Jun 23, 9:20 AM CDTAreal Flood AdvisoryEAXCass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more4 hr
Jun 23, 11:53 AM CDTRiver Flood WarningEAXJackson9 hr
Jun 22, 7:03 PM CDTSpecial Weather StatementEAXDoniphan27 min
Jun 22, 9:36 PM CDTSpecial Weather StatementEAXMiami24 min
Jun 22, 9:59 PM CDTSpecial Weather StatementEAXMiami46 min
Jun 22, 10:05 PM CDTRiver Flood WarningEAXWyandotte4 days
Jun 22, 10:05 PM CDTRiver Flood WarningEAXLeavenworth3 days
Jun 23, 6:46 AM CDTRiver Flood WarningEAXMiami4 days
Jun 23, 6:46 AM CDTRiver Flood WarningEAXLinn6 days
Jun 23, 8:31 AM CDTRiver Flood WarningEAXJohnson28 hr

Nearby

Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.